MathSciNet Relay Station
MathSciNet bibliographic data
MR387950 42A92
Zygmund, A. On Fourier coefficients and transforms of functions of two variables. Studia Math. 50 (1974), 189–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement